An algebraic and graph theoretic framework to study monomial dynamical systems over a finite field
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 4479196
Author(s) Delgado-Eckert, Edgar
Author(s) at UniBasel Delgado-Eckert, Edgar
Year 2009
Title An algebraic and graph theoretic framework to study monomial dynamical systems over a finite field
Journal Complex Systems
Volume 18
Number 3
Pages / Article-Number 307-28
Abstract A monomial dynamical system over a finite field K is a nonlinear deterministic time discrete dynamical system with the property that each of the n component functions is a monic nonzero monomial function in n variables. In this paper we provide an algebraic and graph theoretic framework to study the dynamic properties of monomial dynamical systems over a finite field. Within this framework, characterization theorems for fixed point systems (systems in which all trajectories end in steady states) are proved. In particular, we present an algorithm of polynomial complexity to test whether a given monomial dynamical system over a finite field is a fixed point system. Furthermore, theorems that complement previous work are presented and alternative proofs to previous results are supplied.
Publisher Complex Systems Publications, Inc.
ISSN/ISBN 0891-2513
URL http://wpmedia.wolfram.com/uploads/sites/13/2018/02/18-3-3.pdf
edoc-URL https://edoc.unibas.ch/64039/
Full Text on edoc Available
ISI-Number INSPEC:11493320
Document type (ISI) Journal Paper
 
   

MCSS v5.8 PRO. 0.427 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
08/08/2020